MAUDE Adverse Event Report: ABBOTT VASCULAR INC. STARCLOSE SE¿; DEVICE, HEMOSTASIS, VASCULAR

ABBOTT VASCULAR INC. STARCLOSE SE¿; DEVICE, HEMOSTASIS, VASCULAR
Model Number 14679-01
Medical Device Problem Codes Malposition of Device (2616); Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B3, b6: estimated dates.
 
Event or Problem Description
It was reported that this was a closure using a starclose se device after a percutaneous transluminal angioplasty procedure.Reportedly, the starclose did not attach to vessel.Direct pressure was held to achieve hemostasis.There were no reported adverse patient effects and no reported clinically significant delay in the procedure or therapy.No additional information was provided.

Brand Name
STARCLOSE SE¿
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24694429
Report Number2024168-2026-01234
Device Sequence Number10151715
Product Code MGB
UDI-Device Identifier08717648079467
UDI-Public(01)08717648079467(17)261201(10)5072541
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P050007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number14679-01
Device Catalogue Number14679-01
Device Lot Number5072541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale